Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The complete existential theory of Hurwitz's postulates for abelian groups and fields


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 28 (1922), 397-399
DOI: https://doi.org/10.1090/S0002-9904-1922-03600-2
Correction: Bull. Amer. Math. Soc., Volume 29, Number 1 (1923), 33--33
MathSciNet review: 1560594
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03600-2